| Catalog Number |
01.29.201 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
01/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10-jan-2023.Lot 2317255: 70 items manufactured and released on 19-jul-2023 expiration date: 2028-06-21.No anomalies found related to the problem.To date, 58 items of the same lot have been sold with no similar reported case during the period of review.Additional implant involved, batch review performed on 10-jan-2023: liner: versafitcup dm 01.26.2854mhc double mobility hc liner 54/28 (k092265) lot 2309659: 30 items manufactured and released on 07-jun-2023.Expiration date: 2028-05-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 4 months after primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the liner and head.The surgery was completed successfully.